# SDR SWAA990478

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6551261
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SERVICE DOOR, FWD LOWER STUB FRAME CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED STUB FRAME PER SRM.
